I asked my dr about taking savella. She said savella could not be taken with any depression meds. So heres my quiery. Should I wean off my depression meds and try savella or just keep taking gabapentin? I'm needing some input on the pros and cons. Thanks
My Dr. tried me on Savella. After
it was causing me stomach problems. With a
hx of stomach ulcers, she took me off of it. Too
much danger of
Read the Savella warnings online.
Hope this helps.
Have a Good Monday. 🙏🦋🌻
I found Savella to be really helpful for 2 years. But I noticed that when I took it with additional anti depressant like Welbutrin, I had a lot of side effects. Savella worked for me alone until I started getting stomach aches. So after 2 years of taking Savella, my Dr put me back to Gabapentin and just increased the dosage. Im now taking 1200 mg Gabapentin per day plus Welbutrin to subtitute the Savella
I tried Savella.....I have to say tylenol had better results and was much cheaper. I also tried cymbalta, but I was allergic to it. I was really hoping that one would work for me, but oh, well, lol. The best thing I have found to work for me is lyrica and a good muscle relaxer, with a different prn muscle relaxer for my bad days. The best thing is to have a physician who is willing to allow you to be an active member in your treatment plan and discuss alternatives that may work. I have also found that through the years, I have to change up medications for a while to keep them working. Thank God my doctor understands that and works with me to assist in pain control! so far, it's working (according to my husband, it isn;t, but he still does not understand.....bless him!). Tim gently asked me ;last night if I thought it would help if I 'reversed' the way I took my medications, so I would be more awake during the day.....I told him maybe it was just that I was having a bad day, during a 'flare'. He has been on me to get up and move around. I do get up and move around, he just doesn't see it. It is aggravating at times, but I can see where he is coming from. I must look like a slug on a log to him.......but I can only do what I can do......and let the rest go I hope you find a treatment plan that works for you! pain control is a major part of managing this disease!
Is your Gabapentin in Neurontin? If so, coming off of Neurontin is terrible. With the aid of my doctor, I cut my Neurontin in half, after taking it for 8 or 9 years. The side effect, if that is what you Call it, was crazy. I am not sure how long it took to begin maybe a week, or two. Problem with short term memory loss makes this detail a bit inaccurate. I thought I was being bitten by fleas. Slap, scratch. No bite. And Annie was not even scratching. This went on a month. By that time I removed the covers from the couch cushions and couch Seats. The entire couch covering that fits over the frame of the couch is removable, and yes, I washed that and dried it. Put the couch back together, but the "sensation" continued. Finally, after a month maybe 6 weeks, It hit me. The Neurontin!! I went back on full dose, promptly. Oh, I also bathed Annie in the Tub. She still squeals when I turn on the water for shower. I also wanted to mention about Neurontin. You become neutral real quick. And the doses are increased by your physician, forever. I stopped that a long time ago. That is what made me think, I don't need it. I am so tired of taking 13 pills a day, I wanted to take control and direct my own medical care. I asked my doctor and she said OK. Clearly, it was not.
Big Hugs, Love, Prayers and Peace to you.
We never share your personal information with anyone.